# SDR DALA14034343221

- Difficulty date: June 9, 2014
- Submitted: June 10, 2014
- Operation: Air carrier
- Aircraft: N321US
- Make and model: Airbus A320-211
- Aircraft serial: 262
- Aircraft time: 69,139 hours, 31,253 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Support Angle
- Condition: Cracked
- Location: Lt Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION,  FOUND CRACK ON SUPPORT ANGLE OF THE LT UPPER PYLON INBD SIDE AT LEVEL RIB 5 CANTILEVER STRUCTURE.  PERFORMED PERMANENT REPAIR ON SUPPORT ANGLE OF THE LT UPPER PYLON INBD SIDE AT LEVEL RIB 5 CANTILEVER STRUCTURE IAW SRM 54-52-12 PARA  5N, FIG 214, SHEET 2, PAGES 307.
